# SDR ASAA0956383

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 11,120 hours, 3,536 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Chain
- Part number: 41P5015
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING OILS NR 2 ENG, FOUND OIL CAP CHAIN BROKEN.  INSTALLED NEW OIL CAP CHAIN PER AMM 79 11 01.
